High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

On The Homogeneous Biquadratic Equation with 5 Unknowns


Dr P Jayakumar , Professor of Mathematics, Periyar Maniammai University, Vallam, Thanajvur-613 403,Tamil Nadu,India.; J Meena, Assistant Professor of Mathematics, A.V.V.M. Sri Pushpam College (Autonomous), Poondi -613 503, Thanajvur,Tamil Nadu, India.


Homogeneous equation, Integral solutions, Polygonal numbers, and special number. 2010 Mathematics Subject Classification: 11D09


Five different methods of the non-zero integral solutions of the homogeneous biquadratic Diophantine equation with five unknowns are determined. Some interesting relations among the special numbers and the solutions are observed.

Other Details

Paper ID: IJSRDV3I100230
Published in: Volume : 3, Issue : 10
Publication Date: 01/01/2016
Page(s): 204-206

Article Preview

Download Article